MAUDE Adverse Event Report: IN2BONES SAS NEOSYS SINGLE USE SET COMPLETE; KIT, SURGICAL INSTRUMENT, DISPOSABLE

IN2BONES SAS NEOSYS SINGLE USE SET COMPLETE; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number G02 10191
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Based on the information provided by the user, the tip of the single [?] use screwdriver fractured during screw insertion.The fragments fell into the surgical site and were retrieved, and no patient harm has been reported.The device involved will not be returned to the manufacturer, preventing a physical examination of the product.As part of the manufacturer's investigation, the batch documentation will be reviewed to identify any potential anomalies.Based on the information currently available, the root cause cannot be determined at this stage and the assessment remains ongoing.

Brand Name
NEOSYS SINGLE USE SET COMPLETE
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
IN2BONES SAS
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR   69800
MDR Report Key24207183
Report Number3010470577-2026-01131
Device Sequence Number9809994
Product Code KDD
UDI-Device Identifier03701337606275
UDI-Public03701337606275
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG02 10191
Device Catalogue NumberG02 10191
Device Lot Number2404374
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/21/2026
Patient Sequence Number1
Patient SexUnknown